# SDR DALA2020021421158

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,116 hours, 37,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Seat 11cd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 SEAT 11 CD OVERHEAD CLEAR EMERGENCY LIGHT LENS MISSING. CORRECTIVE ACTION: INSTALLED NEW LENS AS REQUIRED. (6894459)
